By Topic

A note on aperiodicity condition for linear discrete systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jury, E.I. ; University of Miami, Coral Gables, FL, USA

In this note conditions for the roots of a real polynomial to lie in the segment [0, 1), i.e., aperiodicity condition is obtained. The conditions obtained are based on a nonlinear transformation which transforms the segment [0, 1) onto the periphery of the unit circle. The results of this note correct the earlier proposed corollary obtained by Szaraniec using this transformation and present a test for verifying the aperiodicity condition.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )